# SDR ASAA0510341

- Difficulty date: October 18, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND ALL FOUR DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED L-1, L-2, R-1 AND R-2 EMERGENCY EXIT LIGHT BATTERY PACKS PER AMM 33-50-0.  (M)
